Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 49, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 25, 2009, 3:25 PM CDT for Ellis County, Texas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2009, 3:25 PM CDT (20:25 UTC)
- Expired
- Mar 25, 2009, 4:01 PM CDT
- In force
- 36 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Ellis County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 70 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 3:37 PM CDT | HAIL 0.75 | Ennis, TX | PENNY HAIL IN ENNIS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 11:27 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2348 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KFWD 252025
SVRFWD
TXC139-252115-
/O.NEW.KFWD.SV.W.0049.090325T2025Z-090325T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT WED MAR 25 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ELLIS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 415 PM CDT
* AT 325 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR BARDWELL...AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ENNIS AND ALMA BY 335 PM
PALMER BY 340 PM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3213 9680 3229 9694 3255 9661 3255 9654
3254 9651 3248 9650 3241 9644 3236 9645
3233 9640
TIME...MOT...LOC 2025Z 219DEG 38KT 3228 9672
$$
DUNN2 follow-up statements
000
WWUS54 KFWD 252047
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT WED MAR 25 2009
TXC139-252115-
/O.CON.KFWD.SV.W.0049.000000T0000Z-090325T2115Z/
ELLIS TX-
347 PM CDT WED MAR 25 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EASTERN ELLIS COUNTY...
AT 347 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WAS LOCATED 8 MILES NORTHEAST OF ALMA...MOVING NORTHEAST AT 55 MPH.
PENNY SIZE HAIL HAS BEEN REPORTED IN NEAR ENNIS WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3233 9640 3217 9674 3225 9675 3241 9665
3249 9655 3254 9651 3248 9650 3241 9644
3236 9645
TIME...MOT...LOC 2047Z 237DEG 49KT 3241 9643
$$000
WWUS54 KFWD 252101
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 PM CDT WED MAR 25 2009
TXC139-252111-
/O.CAN.KFWD.SV.W.0049.000000T0000Z-090325T2115Z/
ELLIS TX-
401 PM CDT WED MAR 25 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ELLIS COUNTY IS
CANCELLED...
AT 401 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3233 9640 3217 9674 3225 9675 3241 9665
3249 9655 3254 9651 3248 9650 3241 9644
3236 9645
TIME...MOT...LOC 2101Z 237DEG 49KT 3251 9624
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:09 PM CDT, 16 minutes earlier.
Area forecast discussion, Mar 25, 3:09 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 309 PM CDT WED MAR 25 2009 .UPDATE... A STRONG OUTFLOW BOUNDARY CONTINUES TO PUSH OUT OF THE NORTH TEXAS ZONES. THE STRONG STORM MOVING THROUGH WILLIAMSON COUNTY SHOULD CONTINUE TO WEAKEN AS IT MOVES EAST INTO MORE STABLE AIR. WILL MOST LIKELY HAVE TO CANCEL THE TORNADO WATCH IN THE NEXT HOUR. FOR NOW WE WILL LOWER/REMOVE POPS ACROSS THE WESTERN HALF OF THE REGION AND KEEP HIGH POPS IN THE EAST THE NEXT COUPLE OF HOURS. THE DRY LINE APPROACHING FROM THE WEST SHOULD RETREAT THIS EVENING AND WILL NOT BRING ANY ADDITIONAL STORMS TONIGHT. HOWEVER...THE DRY LINE SHOULD BE A FACTOR IN STORM FORMATION ON THURSDAY. && ...ACTIVE SOUTHERN STREAM FOR NORTH TEXAS THROUGH MID NEXT WEEK... .DISCUSSION... HIGHLY AMPLIFIED AND PROGRESSIVE PATTERN ACROSS NOAM WILL CONTINUE TO PRODUCE SOUTHERN STREAM CYCLOGENESIS OVER THE NEXT SEVEN DAYS. SEVERAL STRONG SURFACE SYSTEMS WITH DYNAMIC SUPPORT ALOFT WILL IMPACT NORTH TEXAS WITH BOUTS OF SEVERE WEATHER...STRONG SURFACE WINDS AND FOR THE NORTHERN COUNTIES...A TASTE OF WINTER. CURRENT CONVECTION HAS RESULTED FOR A STRONG JET MAX AND SHORTWAVE MOVING ACROSS THE STATE. SEVERE THUNDERSTORMS ARE EXPECTED INTO THE EVENING HOURS AND THERE IS A THREAT OF TORNADOES DOWN SOUTH CLOSER TO STALLED FRONT. THE FRONT WILL BEGIN TO LIFT NORTH TONIGHT WITH WARM AIR ADVECTION FEEDING THE STORMS AND KEEPING THE SEVERE POTENTIAL GOING. THE FRONT WILL MOVE NORTH OF THE RED THURSDAY WITH NORTH TEXAS IN THE WARM SECTOR. SEVERE THUNDERSTORMS WILL FAVOR THE SOUTHERN AND NORTHERN COUNTIES THURSDAY. INTENSE SURFACE LOW WILL MOVE ACROSS THE CWA FRIDAY WITH COLD CORE H5 LOW MOVING ALONG THE RED RIVER AND COLD SURFACE AIR SPREADING INTO THE REGION BEHIND A COLD FRONT. THERE IS A SLIGHT CHANCE OF SNOW (MAYBE SLEET) MIXING WITH THE RAIN OVER THE NORTHWEST COUNTIES FRIDAY NIGHT AND ALONG THE RED INTO EARLY SATURDAY MORNING. TEMPERATURES SHOULD STAY ABOVE FREEZING...THUS LITTLE OR NO SNOW/ICE ACCUMULATION IS EXPECTED. HOWEVER...ITS A DIFFER STORY ACROSS THE TEXAS PANHANDLE...OKLAHOMA AND KANSAS WHERE SIGNIFICANT SNOWFALL (6 TO 15+ INCHES) ARE FORECAST LATE THURSDAY NIGHT THROUGH FRIDAY NIGHT. SURFACE WINDS WILL BE VERY STRONG ACROSS THE ENTIRE CWA FRIDAY AND A WIND ADVISORY IS EXPECTED TO BE ISSUED. THE WEEKEND WILL BE SEASONALLY COLD AND QUIET. WE CURRENTLY DO NOT HAVE ANY FREEZING TEMPERATURES FORECAST...BUT THIS MAY CHANGE IN A LATER ISSUANCE. HOWEVER...AREAS NORTH OF A BRECKENRIDGE TO SHERMAN LINE WILL DROP TO AROUND 34 DEGREES SATURDAY MORNING...AND THE NORTHEAST COUNTIES WILL BE UNDER THE GUN FOR LOW/MID 30S SUNDAY MORNING. OUR NEXT SYSTEM WILL MOVE OUT OF THE CENTRAL ROCKIES SUNDAY NIGHT WITH THE SURFACE LOW MOVING ACROSS KANSAS AND PUSHING ANOTHER COLD FRONT THROUGH THE CWA ON MONDAY. THIS SYSTEM SHOULD BE DRY BUT RATHER WINDY IN THE WARM SECTOR AND TURNING COOLER AGAIN BEHIND THE COLD FRONT. A MORE INTENSE UPPER TROUGH WILL MOVE INTO THE SOUTHERN ROCKIES BY WEDNESDAY WITH ANOTHER ANOTHER SURFACE SYSTEM HEADED FOR NORTH TEXAS WITH MORE STORMS AND SEVERE WEATHER WEDNESDAY THROUGH THURSDAY. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 55 76 56 60 37 / 60 50 30 40 30 WACO, TX 56 79 57 67 39 / 50 50 20 30 20 PARIS, TX 49 75 61 63 36 / 80 60 50 60 50 DENTON, TX 51 76 54 59 35 / 50 40 30 50 30 MCKINNEY, TX 51 74 54 60 37 / 60 50 40 40 40 DALLAS, TX 55 75 57 62 38 / 60 50 30 40 30 TERRELL, TX 56 75 58 65 38 / 70 50 40 40 30 CORSICANA, TX 56 78 59 68 39 / 70 60 30 40 20 TEMPLE, TX 58 76 58 70 40 / 50 50 10 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/75
Hazardous weather outlook, Mar 25, 1:35 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 135 PM CDT WED MAR 25 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 135 PM CDT WED MAR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE WEATHER IS LIKELY ACROSS NORTH TEXAS THROUGH THIS EVENING...AS A VIGOROUS UPPER LEVEL SYSTEM CONTINUES TO MOVE TOWARD THE AREA FROM THE WEST AND A WARM FRONT SLOWLY TRACKS NORTH ACROSS SOUTHERN NORTH TEXAS. LARGE HAIL WILL BE THE MAIN THREAT WELL NORTH OF THE WARM FRONT THIS AFTERNOON...BUT AS THE FRONT LIFTS BACK TO THE NORTH BY LATE THIS AFTERNOON AND EVENING...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE ACROSS THOSE PARTS OF SOUTHERN NORTH TEXAS ALONG AND SOUTH OF THE WARM FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ANOTHER UPPER LEVEL DISTURBANCE APPROACHES THE REGION AND A DRYLINE MOVES EAST INTO WESTERN NORTH TEXAS THURSDAY. ISOLATED SEVERE STORMS MAY OCCUR EAST OF THE DRYLINE THURSDAY AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE MAINLY ACROSS EASTERN NORTH TEXAS ON FRIDAY...BUT AT THIS TIME IT APPEARS THE GREATEST SEVERE WEATHER RISK WILL BE EAST OF NORTH TEXAS. THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS MONDAY NIGHT OVER EASTERN NORTH TEXAS...AHEAD OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGH THIS EVENING. 05/
In the hours before
Local storm report, Mar 25, 1:21 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 PM CDT WED MAR 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL MINGUS 32.54N 98.42W
03/25/2009 E0.88 INCH PALO PINTO TX AMATEUR RADIOSpecial weather statement, Mar 25, 1:36 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 136 PM CDT WED MAR 25 2009 TXZ129-130-141-251900- EASTLAND TX-ERATH TX-COMANCHE TX- 136 PM CDT WED MAR 25 2009 ...SIGNIFICANT WEATHER ADVISORY FOR... COMANCHE COUNTY EASTERN EASTLAND COUNTY WESTERN ERATH COUNTY AT 135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS 16 MILES SOUTHEAST OF EASTLAND... MOVING EAST AT 40 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE...DE LEON... DUBLIN...GORMAN...HUCKABAY AND MORGAN MILL. PEA-SIZED HAIL...LOCALLY HEAVY RAIN...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING FOR NORTHEASTERN TEXAS. LAT...LON 3251 9808 3176 9847 3206 9888 3250 9856 TIME...MOT...LOC 1835Z 274DEG 35KT 3225 9863
Special weather statement, Mar 25, 1:48 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 148 PM CDT WED MAR 25 2009 TXZ118-251915- TARRANT TX- 148 PM CDT WED MAR 25 2009 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN TARRANT COUNTY AT 148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF WEATHERFORD...MOVING EAST AT 30 MPH. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM CONTINUES ON ITS PRESENT COURSE AND INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED FOR PARTS OF TARRANT COUNTY. LAT...LON 3300 9724 3256 9725 3256 9754 3290 9755 TIME...MOT...LOC 1848Z 275DEG 24KT 3270 9771
Special weather statement, Mar 25, 2:05 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
205 PM CDT WED MAR 25 2009
TXZ130-141-251930-
ERATH TX-COMANCHE TX-
205 PM CDT WED MAR 25 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN COMANCHE COUNTY
SOUTHERN ERATH COUNTY
AT 205 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF COMANCHE...MOVING NORTHEAST
AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GUSTINE.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 600 PM CDT WEDNESDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3185 9863 3225 9795 3209 9787 3193 9818
3191 9820 3185 9816 3171 9849 3173 9849
3173 9854
TIME...MOT...LOC 1905Z 241DEG 29KT 3181 9847Special weather statement, Mar 25, 2:24 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
224 PM CDT WED MAR 25 2009
TXZ122-135-252000-
VAN ZANDT TX-HENDERSON TX-
224 PM CDT WED MAR 25 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN HENDERSON COUNTY
EASTERN VAN ZANDT COUNTY
AT 223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF ATHENS...MOVING NORTHEAST AT 35
MPH. A SECOND STRONG THUNDERSTORM WAS LOCATED NEAR EDOM...ALSO
MOVING NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE CHANDLER...EDOM...
GRAND SALINE AND VAN.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3230 9544 3230 9603 3273 9568 3272 9563
3261 9558 3248 9558 3239 9547
TIME...MOT...LOC 1923Z 218DEG 31KT 3232 9588Special weather statement, Mar 25, 2:51 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT WED MAR 25 2009
TXZ133-134-252015-
JOHNSON TX-ELLIS TX-
251 PM CDT WED MAR 25 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN ELLIS COUNTY
EAST CENTRAL JOHNSON COUNTY
AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF ALVARADO...MOVING NORTHEAST
AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GRANDVIEW...MAYPEARL...
MIDLOTHIAN...OAK LEAF...RED OAK...VENUS AND WAXAHACHIE.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 600 PM CDT WEDNESDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3227 9708 3227 9710 3225 9717 3226 9718
3253 9719 3254 9676 3234 9671
TIME...MOT...LOC 1951Z 231DEG 34KT 3237 9710The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 10:24 AM CDT | Special Weather Statement | FWD | Eastland | 66 min |
| Mar 25, 10:54 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 66 min |
| Mar 25, 11:38 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 67 min |
| Mar 25, 11:56 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 64 min |
| Mar 25, 12:28 PM CDT | Special Weather Statement | FWD | Stephens | 32 min |
| Mar 25, 12:40 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 65 min |
| Mar 25, 1:18 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| Mar 25, 1:19 PM CDT | Special Weather Statement | FWD | Tarrant | 26 min |
| Mar 25, 1:36 PM CDT | Special Weather Statement | FWD | Comanche | 24 min |
| Mar 25, 1:48 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Mar 25, 2:05 PM CDT | Special Weather Statement | FWD | Comanche | 25 min |
| Mar 25, 2:07 PM CDT | Areal Flood Advisory | FWD | Tarrant | 83 min |
| Mar 25, 2:24 PM CDT | Special Weather Statement | FWD | Van Zandt | 36 min |
| Mar 25, 2:51 PM CDT | Special Weather Statement | FWD | Ellis | 24 min |
| Mar 25, 3:24 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 51 min |
| Mar 25, 3:45 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro | 60 min |
| Mar 25, 4:02 PM CDT | Special Weather Statement | FWD | Bell, Falls, Freestone, Limestone, McLennan, Navarro | 28 min |
| Mar 25, 4:10 PM CDT | Special Weather Statement | FWD | Van Zandt | 35 min |
| Mar 25, 4:50 PM CDT | Special Weather Statement | FWD | Falls | 25 min |
| Mar 25, 4:51 PM CDT | Special Weather Statement | FWD | Freestone, Limestone | 24 min |
| Mar 25, 5:43 PM CDT | Special Weather Statement | FWD | Leon, Milam, Robertson | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.